Klaus Hulek ; Carsten Liese - The Mori fan of the Dolgachev-Nikulin-Voisin family in genus $2$

epiga:5971 - Épijournal de Géométrie Algébrique, January 28, 2022, Volume 6 - https://doi.org/10.46298/epiga.2022.5971
The Mori fan of the Dolgachev-Nikulin-Voisin family in genus $2$

Authors: Klaus Hulek ; Carsten Liese

In this paper we study the Mori fan of the Dolgachev-Nikulin-Voisin family in degree $2$ as well as the associated secondary fan. The main result is an enumeration of all maximal dimensional cones of the two fans.


Volume: Volume 6
Published on: January 28, 2022
Accepted on: January 28, 2022
Submitted on: December 13, 2019
Keywords: Mathematics - Algebraic Geometry,14D20, 14J33, 14E30


Share

Consultation statistics

This page has been seen 286 times.
This article's PDF has been downloaded 280 times.